Alert archive / Florida / Wind Advisories in 2009

Wind Advisory 2, NWS Miami, FL

November 8, 20097 counties in Florida

NWS Miami, FL issued this wind advisory at Nov 8, 2009, 3:34 AM EST for 7 counties in Florida. It took effect at Nov 8, 2009, 8:00 AM EST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2009, 3:34 AM EST (08:34 UTC)
In effect from
Nov 8, 2009, 8:00 AM EST
Expired
Nov 9, 2009, 2:37 PM EST
In force
31 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 82 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 8.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2009-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2009-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1318 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KMFL 080834
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
334 AM EST SUN NOV 8 2009

FLZ067-068-071>074-168-172>174-090000-
/O.NEW.KMFL.WI.Y.0002.091108T1300Z-091109T0000Z/
INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD-
INLAND MIAMI DADE-METRO MIAMI DADE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE...
WELLINGTON...CORAL SPRINGS...SUNRISE...DAVIE...HOLLYWOOD...
PEMBROKE PINES...MIAMI...HIALEAH...JUPITER...WEST PALM BEACH...
BOCA RATON...POMPANO BEACH...FORT LAUDERDALE
334 AM EST SUN NOV 8 2009

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EST
THIS EVENING. 

SUSTAINED EAST WINDS OF AROUND 25 MPH WITH GUSTS OF 35 TO 40 MPH
ARE EXPECTED ACROSS PALM BEACH...BROWARD...AND MIAMI-DADE COUNTIES
FROM 8 AM THIS MORNING THROUGH 7 PM THIS EVENING. SUSTAINED WINDS
OF AROUND 30 MPH ARE EVEN POSSIBLE ALONG THE IMMEDIATE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER OR
FREQUENT GUSTS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. MAKE SURE TO SECURE LOOSE OBJECTS AS THEY CAN
BE BLOWN AROUND BY WINDS THIS STRONG.

&&

$$

GREGORIA
3 follow-up statements
000 
WWUS72 KMFL 082339
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
639 PM EST SUN NOV 8 2009

FLZ067-068-071>074-090045-
/O.CAN.KMFL.WI.Y.0002.000000T0000Z-091109T0000Z/
INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD-
INLAND MIAMI DADE-METRO MIAMI DADE-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE...
WELLINGTON...CORAL SPRINGS...SUNRISE...DAVIE...HOLLYWOOD...
PEMBROKE PINES...MIAMI...HIALEAH
639 PM EST SUN NOV 8 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE WIND
ADVISORY FOR THE EAST COAST COUNTIES WEST OF INTERSTATE 95 AND
WEST OF HIGHWAY 1 SOUTH OF DOWNTOWN MIAMI. WINDS WILL DECREASE
THIS EVENING AND THROUGH THE NIGHT...HOWEVER GUSTS OF 20 TO 30
MPH WILL STILL OCCUR ESPECIALLY WITH ANY SHOWER.



$$

FLZ168-172>174-091600-
/O.EXT.KMFL.WI.Y.0002.000000T0000Z-091109T1600Z/
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...JUPITER...WEST PALM BEACH...
BOCA RATON...POMPANO BEACH...FORT LAUDERDALE
639 PM EST SUN NOV 8 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM EST MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST MONDAY. 

SUSTAINED EAST WINDS OF 25 TO AT TIMES NEAR 30 MPH WITH GUSTS OF 35
TO 40 MPH ARE EXPECTED...ESPECIALLY WITH ANY SHOWER... ALONG THE COASTAL
SECTIONS OF PALM BEACH... BROWARD... AND MIAMI-DADE COUNTIES
THROUGH THE NIGHT AND INTO LATE MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER OR
FREQUENT GUSTS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. MAKE SURE TO SECURE LOOSE OBJECTS AS
THEY CAN BE BLOWN AROUND BY WINDS THIS STRONG.

&&

$$
000 
WWUS72 KMFL 090844
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
344 AM EST MON NOV 9 2009

FLZ067-068-071>074-092000-
/O.EXB.KMFL.WI.Y.0002.000000T0000Z-091109T2000Z/
INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD-
INLAND MIAMI DADE-METRO MIAMI DADE-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE...
WELLINGTON...CORAL SPRINGS...SUNRISE...DAVIE...HOLLYWOOD...
PEMBROKE PINES...MIAMI...HIALEAH
344 AM EST MON NOV 9 2009

...WIND ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. 

SUSTAINED EAST WINDS OF AROUND 25 MPH WITH FREQUENT GUSTS OF 35
TO 40 MPH ARE EXPECTED ACROSS THE AREA TODAY. THE WINDIEST
CONDITIONS WILL OCCUR AFTER SUNRISE THIS MORNING THROUGH EARLY
THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER OR
FREQUENT GUSTS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. MAKE SURE TO SECURE LOOSE OBJECTS AS
THEY CAN BE BLOWN AROUND BY WINDS THIS STRONG.

&&

$$

FLZ063-066-069-070-075-092000-
/O.EXB.KMFL.WI.Y.0002.091109T1300Z-091109T2000Z/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-MAINLAND MONROE-
INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...NAPLES...
IMMOKALEE
344 AM EST MON NOV 9 2009

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 3 PM EST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 3 PM EST
THIS AFTERNOON. 

WINDS ARE EXPECTED TO INCREASE ACROSS THE AREA AFTER SUNRISE. EAST
WINDS ARE EXPECTED TO BECOME SUSTAINED AT 20 TO 25 MPH WITH
FREQUENT GUSTS TO AROUND 35 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER OR
FREQUENT GUSTS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. MAKE SURE TO SECURE LOOSE OBJECTS AS
THEY CAN BE BLOWN AROUND BY WINDS THIS STRONG.

&&

$$

FLZ168-172>174-092000-
/O.EXT.KMFL.WI.Y.0002.000000T0000Z-091109T2000Z/
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...JUPITER...WEST PALM BEACH...
BOCA RATON...POMPANO BEACH...FORT LAUDERDALE
344 AM EST MON NOV 9 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON.

SUSTAINED EAST WINDS OF 25 TO 30 MPH WITH FREQUENT GUSTS OF 35 TO
40 MPH ARE EXPECTED ACROSS THE AREA TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER OR
FREQUENT GUSTS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. MAKE SURE TO SECURE LOOSE OBJECTS AS
THEY CAN BE BLOWN AROUND BY WINDS THIS STRONG.

&&

$$

GREGORIA
000 
WWUS72 KMFL 091937
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
237 PM EST MON NOV 9 2009

FLZ063-066>075-168-172>174-092045-
/O.CAN.KMFL.WI.Y.0002.000000T0000Z-091109T2000Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...NAPLES...IMMOKALEE...
CORAL SPRINGS...SUNRISE...DAVIE...HOLLYWOOD...PEMBROKE PINES...
MIAMI...HIALEAH...JUPITER...WEST PALM BEACH...BOCA RATON...
POMPANO BEACH...FORT LAUDERDALE
237 PM EST MON NOV 9 2009

...WIND ADVISORY IS CANCELED FOR ALL OF SOUTH FLORIDA...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELED THE WIND
ADVISORY. 

SUSTAINED WINDS OVER SOUTH FLORIDA HAVE FALLEN DOWN INTO THE 20 TO
25 MPH RANGE WITH GUSTS ONLY GETTING UP TO NEAR 30 MPH EARLY THIS
AFTERNOON. THE SUSTAINED WINDS SHOULD REMAIN AT 20 TO 25 MPH FOR
REST OF THIS AFTERNOON OVER SOUTH FLORIDA...AS THE PRESSURE
GRADIENT CONTINUES TO RELAX OVER THE AREA. THEREFORE...THE WIND
ADVISORY IS CANCELED FOR ALL OF SOUTH FLORIDA.

$$

BAXTER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this wind advisory went out at Nov 8, 12:36 AM EST, 2 hours 58 minutes earlier.

Area forecast discussion, Nov 8, 12:36 AM EST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1236 AM EST SUN NOV 8 2009

.AVIATION...
THE PRESSURE GRADIENT AND WINDS CONTINUE TO STRENGTHEN ACROSS THE
REGION. FOR THE EAST COAST TERMINALS DURING THE EARLY MORNING HOURS
WINDS GENERALLY WILL BE AROUND 15 KNOTS WITH GUSTS TO AROUND
27 KNOTS...BY MID SUNDAY MORNING COULD BE NEAR 20 KNOTS WITH GUSTS TO
NEAR 30 KTS. FOR KAPF...BY MID SUNDAY MORNING WINDS NEAR 17 KNOTS
WITH GUSTS TO NEAR 27 KNOTS. VFR CONDITIONS EXPECTED THROUGH
FORECAST PERIOD. OCCASIONAL CEILINGS IN THE 4 TO 6 KFT RANGE
POSSIBLE FOR EAST COAST TERMINALS...WITH A QUICKLY PASSING LIGHT
SHOWER POSSIBLE AS WELL.

60

&&

.PREV DISCUSSION... /ISSUED 735 PM EST SAT NOV 7 2009/

UPDATE...THE PREVIOUS FORECAST PACKAGE REMAINS ON TARGET AND ONLY
MINOR CHANGES WERE NEEDED... ADDED ISOLD SHRA TO PALM BEACH
COUNTY FOR THE OVERNIGHT PERIOD AS A FEW VERY LIGHT SHRA ARE
ALREADY MOVING ONSHORE AND MORE CAN BE EXPECTED LATER. ALSO MADE A
MINOR TWEAK TO THE WINDS OVER THE MARINE ZONES. /TINGLER

MARINE...AS IDA MOVES TOWARD THE GULF TONIGHT AND THROUGH SUNDAY
THE PRESSURE GRADIENT OVER THE LOCAL WATERS WILL TIGHTEN EVEN
MORE AND WINDS WILL INCREASE. CURRENTLY THE SCA WILL COVER THE
ONGOING CONDITIONS, HOWEVER FREQUENT GUSTS TO GALE FORCE MAY BEGIN
TO OCCUR TOWARD MORNING OVER THE COASTAL WATERS PRIMARILY THE
GULF ZONES, AND INDEED AT SAND KEY LIGHT IN KEY WESTS CWA THESE
CONDITIONS ARE ALREADY OCCURRING. LATER SUNDAY THESE CONDITIONS MAY
CREEP FARTHER NORTH AND COVER MOST OF THE COASTAL WATERS INCLUDING
PORTIONS OF THE ATLANTIC WITH THE GULF ZONES RECEIVING THE
HIGHEST GUSTS... THEREFORE A GALE WARNING MAY BE NEEDED LATER ON
SUNDAY, BUT ATTM WILL NOT PULL THE TRIGGER AND WILL LET THE MID
SHIFT LOOK IT OVER. /TINGLER

PREV DISCUSSION... /ISSUED 701 PM EST SAT NOV 7 2009/

AVIATION...
ESSENTIALLY NO CHANGES TO PREVIOUS AVIATION FORECAST WILL BE MADE
THIS EVENING...WITH VFR CONDITIONS PREVAILING AT ALL TERMINALS.
STRONG/GUSTY EAST-NORTHEAST WINDS WILL PERSIST OVERNIGHT...
ESPECIALLY AT FLL/PBI...AND WILL MAINTAIN FORECAST OF 15G25 KNOTS
AT THESE TERMINALS...AND SLIGHTLY LOWER ELSEWHERE. WINDS SHOULD
VEER TO THE EAST ON SUNDAY...WHICH MAY LEAD TO A SLIGHT INCREASE
IN CHANCES FOR SHRA...BUT OVERALL THREAT IS TOO LOW TO INCLUDE
VCSH. EASTERLY WINDS 20G30 KNOTS EXPECTED AT ALL ATLANTIC COAST
TERMINALS ON SUNDAY...AND 17G27 KNOTS AT APF.

70/DD

PREV DISCUSSION... /ISSUED 203 PM EST SAT NOV 7 2009/

.CONTINUED WINDY WITH ROUGH MARINE CONDITIONS AND STRONG RIP
CURRENTS ATLANTIC COAST THROUGH MONDAY...

DISCUSSION...
HIGH PRES ALOFT...EXTENDING FROM THE CENTRAL CARIB NW ACROSS THE E
GULF OF MEX AND INTO THE SE U.S. GULF COAST STATES...GRADUALLY
SHIFTS EASTWARD ACROSS THE FLA PENINSULA INTO THE ATLC BY MON
MORNING. THE ASSOCIATED SURFACE HIGH PRES WILL REMAIN ALIGNED FROM
THE MID ATLANTIC STATES INTO THE WESTERN ATLANTIC. WITH TROPICAL
STORM IDA IN THE W CARIB AND FORECASTED BY NHC TO CONTINUE TOWARD
THE CENTRAL GULF OF MEXICO EARLY MON...THE CURRENT HIGH PRES
GRADIENT OVER THE AREA...DUE TO THE HIGH PRES TO THE N AND SLOWLY
STRENGTHENING IDA TO THE SW...WILL CONTINUE TO INCREASE...
INCREASING THE EASTERLY WIND FLOW ACROSS S FLA.

FOR THE SHORT TERM...TODAY THROUGH MON NIGHT...WINDY CONDITIONS
WILL CONTINUE AREA WIDE WITH THE BRUNT OF THE WIND AFFECTING THE
E COAST. WITH THE PRES GRADIENT GRADUALLY TIGHTENING...SUSTAINED
WINDS AND GUSTS WILL GRADUALLY INCREASE WITH FORECAST SOUNDINGS
INDICATING THE STRONGEST WINDS SUN INTO MON. THIS HIGHLY DEPENDENT
THOUGH UPON THE TRACK/INTENSITY OF IDA. A WIND ADVISORY AFFECTING
PRIMARILY THE E MAY BE NEEDED SUN-MON BUT AWAIT W CARIB/GULF
DEVELOPMENTS. OTHERWISE...FORECAST RAOBS INDICATE DRY/STABLE MID
LEVELS WHICH GRADUALLY MOISTENS ALLOWING ESSENTIALLY ONLY PASSING
SHOWERS ON THE BREEZE TONIGHT WITH A SLIGHT INCREASE SUN AND SUN
NIGHT. SO...LOW POPS WILL BE IN THE FORECAST. MOISTURE BEGINS TO
SEEP NORTHWARD OVER S FLA MON AS WINDS BEGIN TO VEER SE. THIS WILL
INCREASE POPS OVER THE SW PORTION OF S FLA MON WITH AN INCREASE
POPS ALONG THE COASTS MON NIGHT. MODELS INDICATE THAT THE BULK OF
THE MOISTURE /CONVECTION ASSOCIATED WITH IDA REMAINS W OF S FLA
OVER THE GULF.

EXTENDED PERIOD...TUE THROUGH SATURDAY
A LOT DEPENDS UPON THE EXACT PATH OF IDA. SOME MODELS SEND THE
SYSTEM INTO THE FLA PANHANDLE AND SOME INTO THE E GULF. WILL
FOLLOW THE CURRENT NHC TRACK WHICH TAKES IDA TOWARD THE NORTH
CENTRAL GULF AND EVENTUALLY TOWARD THE E GULF BY WED IN A WEAKENED
CONDITION WHICH FINALLY HAS THE SYSTEM BECOME EXTRA TROPICAL AND
BECOMING ABSORBED INTO A COLD FRONT MOVING INTO THE SE U.S. THIS
FRONT WILL MOVE THROUGH S FLA WED. THUS...A CHANCE OF
PRECIPITATION TUE THRU EARLY WED WITH DECREASING CHANCES END OF
THE WEEK AND INTO THE EARLY WEEKEND. BEHIND THE FRONT...STRONG
HIGH PRES OVER THE E U.S. MAY INCREASE WINDS AGAIN THU AND INTO
NEXT WEEKEND.

MARINE...
A SMALL CRAFT ADVISORY ALL ZONES IN EFFECT THROUGH TUE MORNING AS
WINDS WILL CONTINUE 20+ KTS WITH INCREASES SUN AND MON POSSIBLE.
SOME GUSTS TO GALE FORCE POSSIBLE AS WELL. VERY HAZARDOUS MARINE
CONDITIONS FOR SUN AND EARLY NEXT WEEK TO CONTINUE WITH HIGH RISK
OF RIP CURRENTS E COAST BEACHES. THOUGH WINDS RELAX AHEAD OF THE
FRONT LATE TUE INTO WED...STRONG HIGH PRES BEHIND THE FRONT THU
INDICATES A STRONG PRES GRADIENT REDEVELOPING WHICH LEADS TO
INCREASING WINDS AND SEAS AGAIN ON THU FROM N TO S.

FIRE WEATHER...NO CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  83  78  85  77 / 10 10 20 30
FORT LAUDERDALE  84  79  84  78 / 20 20 20 30
MIAMI            83  78  85  77 / 20 30 20 30
NAPLES           87  70  89  71 / 20 30 40 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 7 AM EST TUESDAY FOR AMZ610-AMZ630-
     AMZ650-AMZ651-AMZ670-AMZ671.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM EST TUESDAY FOR GMZ656-GMZ657-
     GMZ676.

&&

LONG TERM...57/DG
SHORT TERM/AVIATION...60/BD
Hazardous weather outlook, Nov 7, 7:45 PM EST, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
745 PM EST SAT NOV 7 2009

FLZ063-066>075-168-172>174-080900-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
745 PM EST SAT NOV 7 2009

...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES...
...WAVES OF 8 TO 10 FEET POSSIBLE IN THE GULF STREAM...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

RIP CURRENTS: NORTHEAST WINDS FROM 20 TO 30 MPH WILL CREATE A HIGH
RISK OF RIP CURRENTS AT THE BEACHES OF PALM BEACH, BROWARD, AND MIAMI
DADE COUNTIES.

WIND: NORTHEAST WINDS NEAR 25 MPH OR POSSIBLY HIGHER AND WIND
GUSTS TO NEAR 35 MPH ARE EXPECTED ACROSS PORTIONS OF THE LOCAL
ATLANTIC AND GULF WATERS AND ALONG THE COASTAL ZONE OF PALM BEACH,
BROWARD, AND MIAMI DADE COUNTIES.

WAVES: NORTHEAST WINDS IN THE RANGE OF 20 TO 30 KNOTS OVER THE
ATLANTIC WATERS WILL RESULT IN GULF STREAM SEAS AROUND 8 TO 10 FEET
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDY CONDITIONS, HAZARDOUS MARINE CONDITIONS AND DANGEROUS
ATLANTIC COAST RIP CURRENTS ARE FORECAST TO PERSIST INTO THE EARLY
PART OF NEXT WEEK.

TROPICAL STORM IDA IS FORECAST TO ENTER THE CENTRAL GULF OF MEXICO
ON TUESDAY. ALTHOUGH THERE IS STILL CONSIDERABLE UNCERTAINTY IN
THE FORECAST, ALL INTERESTS SHOULD MONITOR THE PROGRESS OF THIS
SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 6:10 PM ESTGale WarningMFL21 hr

Nearby

Wind Advisories in Florida, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.